MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000321367

Медицинская библиотека · Case reports in oncology · 2010

Auricular oedema and dyshidrotic eczema in a patient with acute myeloid leukaemia treated with cytarabine.

Brandt K, Schäkel K, Stölzel F, Janschek J, Ehninger G, Schaich M

Клинический случайСтатьяПеревод в очереди

Аннотация

Cytarabine is an effective drug in the treatment of haematological malignancies. The therapy is associated with various complications. Frequencies of dermatological side-effects range from 2-72% and occur most commonly after high-dose regimens. Although most cutaneous reactions are mild and resolve spontaneously within several days, they may result in an increased risk of infection and alterations in comfort. In some cases, severe life-threatening reactions have been reported. Here we describe the case of a patient with acute myeloid leukaemia, who developed severe exceptional skin toxicity in terms of auricular oedema and palmar dyshidrotic eczema after the application of low-dose cytarabine. Re-administration of the drug resulted in reduced skin toxicity during further cycles of chemotherapy. Negative epicutaneous patch-testing supported the existence of cytarabine-provoked toxicity.

Для цитирования: Brandt K, Schäkel K, Stölzel F, Janschek J, Ehninger G, Schaich M. Auricular oedema and dyshidrotic eczema in a patient with acute myeloid leukaemia treated with cytarabine.. Case reports in oncology. 2010. DOI: 10.1159/000321367.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.